MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HELICAL BLADE COUPLING SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH HELICAL BLADE COUPLING SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 357.377
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part 357.377, lot 7681974: release to warehouse date: october 22, 2014.Supplier: (b)(4).No non-conformance reports (ncr's) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported during a procedure while the helical blade was being impacted, the end of the coupling screw being used broke off, and hit the floor.The helical blade was still managed to be put in position.A wrench was used to detach the coupling screw from the blade.The procedure was successfully completed with no medical intervention needed.Concomitant device reported: helical blade (part unknown, lot unknown, quantity 1); impaction instrument (part unknown, lot unknown, quantity 1).This report is for a helical blade coupling screw.This is report 1 of 1 for (b)(4).

Brand Name
HELICAL BLADE COUPLING SCREW
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10836835
Report Number8030965-2020-08926
Device Sequence Number3500928
Product Code LXH
UDI-Device Identifier07611819737594
UDI-Public(01)07611819737594
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.377
Device Lot Number7681974
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1